# SDR AALA201701039031

- Difficulty date: December 17, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 49,014 hours, 27,884 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D53370622204
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT MAIN LANDING DOOR ATTACH FITTING AT FRAME 42 BETWEEN STRINGERS 41 AND 42R. REPLACED THE ATTACH FITTING IAW SRM 51-72-11.
